# SDR DXTA2010072104165

- Difficulty date: July 20, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N683QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605643
- Aircraft time: 3,483 hours, 2,645 cycles
- Engine: Pwc PW545B
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 31J285704
- Part serial: TR2487
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 2,646 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, E, J
- Precautionary procedure: E, A

## Discrepancy

WHILE LEVELING AT 5000 FT RT ENGINE "EEC MANUAL" LIGHT ILLUMINATED. APPROX 30 SEC LATER THE ITT REDLINED. UPON POWER REDUCTION ENGINE BEGAN TO VIBRATE. PERFORMED A PRECAUTIONARY SHUTDOWN CHECKLIST.  TROUBLESHOT PROBLEM: DOWNLOADED LT AND RT ENGINE IDLES WITH IM LIGHT AND GB SIM.  PERFORMED DRY METERING RUN IAW REP.  ENGINE SPOOLED UP AND SPOOLED DOWN WERE FOUND TO BE NORMAL WITH NO UNUSUAL NOISES.  R & R BLEED TORQUE MOTOR WITH NEW IAW MM 75-20-01. PERFORMED ORIFICE DETERMINATION RUN WITH CLASS 3G ORIFICE AND OPS CHECKS NORMAL IAW MM 71-00-00.  INSTALLED METERING PLUG, ECONDARY ORIFICE.
